# SDR FDEA201503180955

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51041
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540, LBL 10 - RBL 14.75  FLOORBEAM UPPER FLANGE UPPER SURFACE FOUND CHAFED.  REPAIRED IAW EA F-5310-T0318496.  CLASSIFIED AS MAJOR.
